Alert archive / Arizona / Snow Advisories in 2007

Snow Advisory 9, NWS Tucson, AZ

November 23, 2007

NWS Tucson, AZ issued this snow advisory at Nov 23, 2007, 12:55 PM MST. It took effect at Nov 23, 2007, 9:00 PM MST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Nov 23, 2007, 12:55 PM MST (19:55 UTC)
In effect from
Nov 23, 2007, 9:00 PM MST
Expired
Nov 24, 2007, 2:00 PM MST
In force
17 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KTWC 231955
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1255 PM MST FRI NOV 23 2007

...COOLER TEMPERATURES WITH A CHANCE OF VALLEY RAIN AND MOUNTAIN
SNOW TONIGHT AND SATURDAY...

AZZ019-030-033>035-240400-
/O.UPG.KTWC.WS.A.0006.071124T0300Z-071124T1900Z/
/O.NEW.KTWC.SN.Y.0009.071124T0400Z-071124T1900Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
1255 PM MST FRI NOV 23 2007

...SNOW ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM MST
SATURDAY...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A SNOW
ADVISORY ABOVE 6000 FEET...WHICH IS IN EFFECT FROM 9 PM THIS
EVENING TO 12 PM MST SATURDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT.

A COLD STORM SYSTEM FROM THE GREAT BASIN WILL DIVE SOUTH AND
GENERATE SCATTERED VALLEY RAIN AND MOUNTAIN SNOW SHOWERS FROM THE
TUCSON METRO AREA EASTWARD TONIGHT INTO MIDDAY SATURDAY. SNOW
LEVELS WILL FALL AS LOW AS 5000 FEET LATE TONIGHT AND SATURDAY
MORNING...WITH 3 TO 6 INCHES OF SNOW POSSIBLE ABOVE 6000 FEET.
GIVEN THE EXPECTED PATH OF THIS SYSTEM...THE MOUNTAINS OF COCHISE
COUNTY APPEAR TO HAVE THE BEST CHANCE OF RECEIVING THE MOST
SIGNIFICANT SNOW ACCUMULATIONS.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS WINTER WEATHER EVENT.

$$

WEATHER.GOV/TUCSON
4 follow-up statements
000 
WWUS45 KTWC 240457
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
957 PM MST FRI NOV 23 2007

...FIRST SNOW STORM OF THE SEASON...

AZZ035-241200-
/O.UPG.KTWC.SN.Y.0009.000000T0000Z-071124T1900Z/
/O.NEW.KTWC.WS.W.0004.071124T0457Z-071124T1900Z/
COCHISE COUNTY-
957 PM MST FRI NOV 23 2007

...WINTER STORM WARNING IN EFFECT UNTIL 12 PM MST SATURDAY...
...SNOW ADVISORY NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT UNTIL 12 PM MST SATURDAY. THE SNOW
ADVISORY IS NO LONGER IN EFFECT. 

A COLD STORM SYSTEM NEAR THE FOUR CORNERS THIS EVENING WILL DIVE
SOUTH ACROSS SOUTHEAST ARIZONA OVERNIGHT AND INTO NORTHERN SONORA
MEXICO SATURDAY AFTERNOON. SCATTERED SHOWERS HAVE BEEN OCCURRING
THIS EVENING AND THEY WILL INCREASE IN AREAL COVERAGE OVERNIGHT
INTO SATURDAY MORNING. SNOW LEVELS WILL LOWER TO AROUND 5500 FEET
LATE SATURDAY MORNING. SNOW ACCUMULATIONS WILL BE BETWEEN FOUR
AND EIGHT INCHES BY SATURDAY AFTERNOON. AS THE LOW DROPS INTO
NORTHERN SONORA MEXICO...FLOW AROUND THE LOW WILL BRING AN
EASTERLY UPSLOPE FLOW TO THE CHIRICAHUA MOUNTAINS WHERE AMOUNTS
COULD REACH A FOOT. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS
WHICH MAY ENHANCE SNOWFALL RATES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. GUSTY WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.
NEARLY ONE THIRD OF PEOPLE KILLED IN WINTER STORMS DIE IN VEHICLES
FROM EXPOSURE. SHOULD YOU BECOME STRANDED IN YOUR CAR... STAY IN
YOUR VEHICLE. 

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS WINTER WEATHER EVENT.

$$

AZZ019-030-033-034-241200-
/O.CON.KTWC.SN.Y.0009.000000T0000Z-071124T1900Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
957 PM MST FRI NOV 23 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST SATURDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 12 PM MST SATURDAY. 

A COLD STORM SYSTEM NEAR THE FOUR CORNERS THIS EVENING WILL DIVE
SOUTH ACROSS SOUTHEAST ARIZONA OVERNIGHT AND INTO NORTHERN SONORA
MEXICO SATURDAY AFTERNOON. SNOW LEVELS WILL FALL AS LOW AS 5000
FEET BY SATURDAY MORNING...WITH 2 TO 4 INCHES OF SNOW POSSIBLE
ABOVE 6000 FEET.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS WINTER WEATHER EVENT.

$$
000 
WWUS45 KTWC 240942
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
242 AM MST SAT NOV 24 2007

...FIRST SNOW STORM OF THE SEASON...

AZZ035-241745-
/O.EXT.KTWC.WS.W.0004.000000T0000Z-071124T2100Z/
COCHISE COUNTY-
242 AM MST SAT NOV 24 2007

...WINTER STORM WARNING NOW IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON ABOVE 5000 FEET...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON ABOVE 5000 FEET. 

A COLD STORM SYSTEM MOVING ACROSS SOUTHEAST ARIZONA THIS MORNING
IS GENERATING SCATTERED VALLEY RAIN AND MOUNTAIN SNOW SHOWERS
ACROSS COCHISE COUNTY. SNOW LEVELS WILL LOWER TO AROUND 4500 FEET
BY MID MORNING. SNOW ACCUMULATIONS WILL BE BETWEEN TWO AND SIX INCHES
ABOVE 5000 FEET BY SATURDAY AFTERNOON...WITH FOUR TO EIGHT INCHES
POSSIBLE ABOVE 7000 FEET. AS THE LOW DROPS INTO NORTHERN SONORA
MEXICO...FLOW AROUND THE LOW WILL BRING AN EASTERLY UPSLOPE FLOW
TO THE CHIRICAHUA MOUNTAINS WHERE AMOUNTS COULD REACH A FOOT.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. GUSTY WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS WINTER WEATHER EVENT.

$$

AZZ019-030-033-034-241745-
/O.EXT.KTWC.SN.Y.0009.000000T0000Z-071124T2100Z/
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-
242 AM MST SAT NOV 24 2007

...SNOW ADVISORY NOW IN EFFECT UNTIL 2 PM MST THIS AFTERNOON
ABOVE 5000 FEET...

THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 2 PM MST THIS AFTERNOON
ABOVE 5000 FEET FOR SANTA CRUZ...EASTERN PIMA...AND SOUTHERN
GREENLEE AND GRAHAM COUNTIES.

COLD STORM SYSTEM MOVING ACROSS SOUTHEAST ARIZONA THIS MORNING IS
GENERATING SCATTERED VALLEY RAIN AND MOUNTAIN SNOW SHOWERS ACROSS
PORTIONS OF SOUTHEAST ARIZONA. SNOW LEVELS WILL FALL AS LOW AS 4500
FEET BY SATURDAY MORNING...WITH 2 TO 4 INCHES OF SNOW POSSIBLE
ABOVE 5000 FEET.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS WINTER WEATHER EVENT.

$$
000 
WWUS45 KTWC 241612
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
912 AM MST SAT NOV 24 2007

...FIRST SNOW STORM OF THE SEASON...

AZZ019-033-241715-
/O.CAN.KTWC.SN.Y.0009.000000T0000Z-071124T2100Z/
NORTHERN GREENLEE COUNTY-TUCSON METRO/MARANA/GREEN VALLEY-
912 AM MST SAT NOV 24 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE SNOW
ADVISORY. 

A STORM SYSTEM CONTINUED TO TRACK EASTWARD OVER NORTHERN SONORA
MEXICO THIS MORNING WITH ISOLATED TO SCATTERED SHOWERS ACROSS
PARTS OF SOUTHEAST ARIZONA. AS THIS SYSTEM TRACKS FARTHER
EAST...SOME OF THE SHOWERS ACROSS COCHISE COUNTY WILL SPREAD INTO
FAR EASTERN SECTIONS OF PIMA COUNTY BEFORE NOON. THE SNOW LEVEL
WAS HOVERING AROUND 5500 FEET THIS MORNING...BUT WILL GRADUALLY RISE
DURING THE DAY. BRIEF SNOW ACCUMULATIONS OF UP TO 1 INCH MAY STILL
BE POSSIBLE ABOVE 7000 FEET...MAINLY IN THE RINCON MOUNTAINS.
THESE PROJECTED ACCUMULATIONS WILL BE LOWER THAN PREVIOUSLY
EXPECTED. THEREFORE...THE SNOW ADVISORY HAS BEEN CANCELLED FOR
EASTERN PIMA COUNTY.

IN NORTHERN GREEENLEE COUNTY...SKIES WERE PARTLY CLOUDY THIS
MORNING WITH ONLY LIGHT SNOW OR FLURRIES REPORTED OVERNIGHT. THE
STORM APPEARED TO BE TOO FAR SOUTH TO IMPACT THE AREA ENOUGH TO
WARRANT A SNOW ADVISORY. THUS...THE ADVISORY HAS BEEN CANCELLED
FOR NORTHERN GREENLEE AS WELL.

$$

AZZ035-242100-
/O.CON.KTWC.WS.W.0004.000000T0000Z-071124T2100Z/
COCHISE COUNTY-
912 AM MST SAT NOV 24 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON ABOVE 6000 FEET...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON ABOVE 6000 FEET. THE STORM SYSTEM OVER NORTHERN SONORA
MEXICO WAS PRODUCING SCATTERED SHOWERS ACROSS COCHISE COUNTY. THE
SNOW LEVEL HAS BEEN HOVERING AROUND 5500 FEET THIS MORNING WHICH
WAS ABOUT 1000 FEET HIGHER THAN REPORTED EARLIER THIS MORNING.
THEREFORE...THE WINTER STORM WARNING WAS NOW IN EFFECT FOR
ELEVATIONS ABOVE 6000 FEET.

AS THE STORM SYSTEM TRACKS FARTHER EAST TODAY...SCATTERED SHOWERS
WILL GRADUALLY TAPER OFF FROM WEST TO EAST ACROSS THE COUNTY.
SNOW ACCUMULATIONS OF 2 TO 4 INCHES WILL BE POSSIBLE ABOVE 6000
FEET WITH A MIXTURE OF RAIN AND SNOW NEAR THE 5500 FOOT LEVEL. A
STRONG EASTERLY UPSLOPE FLOW COULD BRING 4 TO 8 INCHES OF SNOW TO
ELEVATIONS ABOVE 7000 FEET ALONG THE EAST FACING SLOPES. THIS WILL
ESPECIALLY BE THE CAUSE IN THE CHIRICHUA MOUNTAINS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. GUSTY WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS WINTER WEATHER EVENT.

$$

AZZ030-034-242100-
/O.CON.KTWC.SN.Y.0009.000000T0000Z-071124T2100Z/
UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY-
912 AM MST SAT NOV 24 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS
AFTERNOON ABOVE 6000 FEET...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON
ABOVE 6000 FEET. THE STORM SYSTEM OVER NORTHERN SONORA MEXICO WAS
PRODUCING ISOLATED TO SCATTERED SHOWERS ACROSS THE AREA. THE SNOW
LEVEL HAS BEEN HOVERING AROUND 5500 FEET THIS MORNING WHICH WAS
ABOUT 1000 FEET HIGHER THAN REPORTED EARLIER THIS MORNING.
THEREFORE...THE SNOW ADVISORY LEVEL HAS BEEN LIFTED TO ABOVE 6000
FEET. 

AS THE STORM SYSTEM TRACKS FARTHER EAST TODAY....SHOWERS WILL
GRADUALLY TAPER OFF FROM WEST TO EAST. UNTIL THEN...2 TO 4
INCHES OF SNOW WILL BE POSSIBLE ABOVE 6000 FEET.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

LISTEN TO NOAA WEATHER RADIO...COMMERCIAL TELEVISION OR RADIO
STATIONS...OR YOUR CABLE TELEVISION SERVICE PROVIDER FOR LATER
STATEMENTS CONCERNING THIS WINTER WEATHER EVENT.

$$
000 
WWUS45 KTWC 242054
WSWTWC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
154 PM MST SAT NOV 24 2007


AZZ035-242200-
/O.EXP.KTWC.WS.W.0004.000000T0000Z-071124T2100Z/
COCHISE COUNTY-
154 PM MST SAT NOV 24 2007

...WINTER STORM WARNING WILL EXPIRE AT 2 PM MST THIS AFTERNOON...

THE WINTER STORM WARNING WILL EXPIRE AT 2 PM MST THIS AFTERNOON. 

SHOWERS ACROSS COCHISE COUNTY WILL CONTINUE TO DIMINISH THIS
AFTERNOON AS THE STORM SYSTEM PULLS AWAY FROM THE AREA. THUS...THE
WINTER STORM WARNING WILL BE ALLOWED TO EXPIRE AT 2 PM MST.

$$

AZZ030-034-242200-
/O.EXP.KTWC.SN.Y.0009.000000T0000Z-071124T2100Z/
UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY-
154 PM MST SAT NOV 24 2007

...SNOW ADVISORY WILL EXPIRE AT 2 PM MST THIS AFTERNOON...

THE SNOW ADVISORY WILL EXPIRE AT 2 PM MST THIS AFTERNOON. 

SHOWERS WILL CONTINUE TO DIMINISH THIS AFTERNOON AS THE STORM
SYSTEM PULLS AWAY FROM THE AREA. THUS...THE ADVISORY WILL BE
ALLOWED TO EXPIRE AT 2 PM MST.

$$

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this snow advisory went out at Nov 23, 9:05 AM MST, 3 hours 50 minutes earlier.

Area forecast discussion, Nov 23, 9:05 AM MST, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
905 AM MST FRI NOV 23 2007

.SYNOPSIS...A SERIES OF LOW PRESSURE SYSTEMS WILL MOVE ACROSS
SOUTHEAST ARIZONA AND BRING SIGNIFICANTLY COOLER TEMPERATURES THIS
WEEKEND. THERE WILL ALSO BE SCATTERED VALLEY RAIN AND MOUNTAIN SNOW
TONIGHT INTO SATURDAY FROM THE TUCSON AREAWIDE EASTWARD. DRY
CONDITIONS EARLY NEXT WEEK...THEN ANOTHER STORM SYSTEM MAY AFFECT
THE AREA BY LATE IN THE UPCOMING WEEK.

&&

.DISCUSSION...CLEAR SKIES ACROSS WRN AND CENTRAL PIMA COUNTY AT THIS
TIME BUT SCATTERED-BROKEN LOWER AND MID-LEVEL CLOUDS ACROSS GRAHAM/
GREENLEE/COCHISE COUNTIES. SURFACE TEMPS VALID 16Z ABOUT 5-10 DEGS
COOLER VERSUS 24 HOURS AGO. 23/12Z KTUS SOUNDING DEPICTED A FAIRLY
DRY PROFILE WITH PRECIP WATER VALUE NEAR 0.40 INCH. GENERALLY WLY
FLOW THROUGHOUT THE ENTIRE COLUMN. 23/12Z UPPER AIR PLOTS INDICATED
LOW PRESSURE CENTERED OVER THE SRN UT/NRN AZ BORDER...90-100 KT 300
MB SPEED MAX OVER WRN NV...AND RIDGE AXIS ALONG 130W.

INCREASING CLOUDINESS TODAY AS UPPER LOW MOVES EWD AND WEAKENS.
FOCUS OF ATTENTION THEN SHIFTS TOWARD WRN NV SPEED MAX PROGGED TO
DIVE SWD TODAY AND TONIGHT. SYNOPTIC SCALE ASCENT AS PER VARIOUS
Q-VECTOR AND OMEGA FIELDS IN COMBINATION WITH INCREASED MOISTURE
EXPECTED TO PRODUCE CHANCE-TYPE POPS FROM THE TUCSON METRO AREA EWD
TONIGHT AND SAT. MIDNIGHT SHIFT ISSUED WINTER STORM WATCH ABOVE 6000
FEET TONIGHT AND SATURDAY MORNING FOR AZZ019-030-033>035 AND THIS
SEEMS REASONABLE AT THIS TIME GIVEN 23/12Z NAM SOLUTION. AM LEANING
TOWARD CHANGING WINTER STORM WATCH TO SNOW ADVISORY BUT WILL AWAIT
RECEIPT OF 23/12Z GFS BEFORE MAKING THIS ADJUSTMENT. POTENTIAL
WIDESPREAD FREEZE EVENT FOR ERN SECTIONS SAT NIGHT/SUN MORNING. DRY
CONDITIONS AREAWIDE SUN-TUE.

PLEASE REFER TO PREV DISCUSSION BELOW FOR ADDITIONAL FORECAST DETAIL.

&&

.AVIATION...EXPECT INCREASING CLOUDINESS ACROSS SE AZ TODAY...WITH
PARTLY CLOUDY TO MOSTLY CLOUDY SKIES TONIGHT INTO SATURDAY. THE BEST
CHANCE OF VALLEY RAIN AND MOUNTAIN SNOW SHOWERS WILL BE FROM KTUS
EASTWARD TONIGHT AND SATURDAY. SNOW LEVELS LOWERING TO 5K FEET BY
SATURDAY MORNING WITH AREAS OF MVFR CIGS/VSBYS IN SNOW SHOWERS AND
MOUNTAINS OCCASIONALLY OBSCURED. IMPROVING WEATHER STARTING SATURDAY
NIGHT WITH VFR CONDITIONS AREAWIDE SUNDAY. SUSTAINED SURFACE WINDS
GENERALLY 10 KTS OR LESS TODAY AND TONIGHT. AVIATION DISCUSSION NOT
UPDATED FOR TAF AMENDMENTS.

&&

.PREV DISCUSSION...HIGH AMPLITUDE RIDGE JUST OFF THE WEST COAST WITH
A SERIES OF IMPULSES CARVING THROUGH THE INTERMOUNTAIN WEST. FIRST
SIGNIFICANT IMPULSE NOW NEAR THE 4 CORNERS AREA GENERATING SNOW
MAINLY THROUGH NORTHERN NEW MEXICO...COLORADO AND UTAH. SOME
WRAP-AROUND POSSIBLE LATER IN THE MORNING FOR NORTHEASTERN AND EAST
CENTRAL AREAS. SECOND STRONG IMPULSE IS THE POTENTIAL WEATHER MAKER.
NOW DIVING THROUGH NEVADA ON A BEE-LINE FOR SOUTHWEST TO SOUTH
CENTRAL ARIZONA THIS AFTERNOON BEFORE PUSHING THROUGH TONIGHT AND
SATURDAY MORNING. GOES SOUNDER ESTIMATES SHOW ENOUGH MOISTURE TO
WRAP UP FROM EASTERN SONORA TO WARRANT AN INCREASE IN THE CHANCE OF
SHOWERS BY LATE AFTERNOON INTO THE OVERNIGHT HOURS AND SATURDAY
MORNING. SNOW LEVELS COULD FALL AS LOW AS 5K FEET TONIGHT...AND WITH
THIS BEING THE FIRST STORM OF THE SEASON OUR SNOW CRITERIA ARE A BIT
LOWER. WITH THIS IN MIND WE ARE ISSUING A WINTER STORM WATCH FOR
TONIGHT AND SATURDAY MORNING ABOUT 6K FEET. SWEET SPOT APPEARS TO BE
COCHISE COUNTY TIMING...TRACK AND INTENSITY WISE. LESS FAVORABLE
FURTHER WEST AND NORTH...BUT WE HAVE INCLUDED SOME MARGINAL AREAS AS
WELL CONSIDERING THE AFORE MENTIONED LOWER CRITERIA.

SHORTWAVE RIDGE SUNDAY BEFORE MORE TROUGHINESS LATE MONDAY INTO MID
WEEK. SO TEMPERATURES REMAINING BELOW OR NEAR CLIMO PERHAPS UNTIL
NEXT WEEKEND.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...WINTER STORM WATCH TONIGHT AND
     SATURDAY MORNING ABOVE 6K FT AZZ019-030-033>035.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Nov 23, 7:21 AM MST, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
721 AM MST FRI NOV 23 2007

AZZ019-030-033>035-232200-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
721 AM MST FRI NOV 23 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM WILL MOVE ACROSS THE AREA AND GENERATE A FEW VALLEY
SHOWERS AND SCATTERED MOUNTAIN SNOW SHOWERS BY TONIGHT INTO
SATURDAY. SNOW LEVELS WILL FALL AS LOW AS 5000 FEET LATE TONIGHT
INTO SATURDAY MORNING...WITH 3 TO 6 INCHES OF SNOW POSSIBLE ABOVE
6000 FEET. GIVEN THE EXPECTED PATH AND TIMING OF THIS SYSTEM...THE
MOUNTAINS OF COCHISE COUNTY HAVE THE BEST CHANCE OF RECEIVING
SIGNIFICANT SNOWFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE STORM SYSTEM WILL MOVE ACROSS THE AREA SATURDAY. IMPROVING
CONDITIONS ARE EXPECTED SATURDAY NIGHT WITH DRY WEATHER RETURNING
TO THE AREA ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 2:50 AM MSTWinter Storm WatchTWC10 hr

Nearby

Snow Advisories in Arizona, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.